My skin looks like I aged 10 years.... And you really das that all this Revolver? It it really all "heals" tust will be ja second birthday...
But on the other hand, I cannot thank you enough for the kind and hopeful words. This feels positive
Hiya just want to back what everybody else as already said please, please try to talk to somebody that you can trust and try and remember every single one of us on this site is here for you please use us at times it helps just typing your feelings out and there will always be somebody to help you through these hard& sad times. Thinking of you and wishing you all the best. Love Jules xx
This breaks my heart to read how you are feeling and your lack of ability to pull out of this. Don't "look behind you"....look forward. Not everyday is going to be good. Some days you feel better and the next not so much.
This is what I experienced and it devastated me. A few years ago when I went through treatment, not many were talking about this. What did happen is people would come here just crazed out by treatment and told they were crazy. I not only thought it was heartless....it was anything but supportive. Your not! Its the treatment drugs leaving your body.
I knew something was wrong during and after treatment but just couldn't put my finger on it. What really tested my strength was when I looked at my
partner of over 20 years, who I love dearly and could even focus on why
I did. I had no feelings at all. I realized that I was feeling a form of dementia. My thought was if I have to live like this....I won't. I know this is trying but you can get through this. What is so hard is its going to take some time. Look I feel for you by writing to you. So it does get better.
Hey... I felt like this aged me 10 years too. I couldn't believe what my skin looked like. Give it time.... you only aged a little bit to get rid of Hep C.
.......and it does take time to get past this skin thing too.
You are not alone with the way you feel. People here are admitting that it
does really effect your mind. Heavy drugs do effect your mind. I have been through cancer treatment (chemotherapy) which many may not know
has many of the same mental and physical side effect. Anything you do
to radicate something so evasive like cancer and hepatitis C is going to have possible consequences. Do they tell you about them when before
you treat. Well I can tell you in both cases I wasn't told about the effects
of these harsh drugs. Would you have not treated and not obtained the opportunity to possibly live a longer life. Free from numerous related illness including death from not doing treatment at all.
I know this is a very difficult time in your life. It can cause life changing
event. But remember this. Everyday is one step closer to getting your
mind and old life back. Except that it will take a while and maybe longer
than you want......but it will come back to you.
In October it will be 2 years since finishing treatment. I do feel like I got
my life back now. But there was many days I wondered if that ever would
be. You will get back your groove.
Don't worry so much and be happy. As the months go by you will see that
things are better. Just except its not going to happen quickly. Your going
to get there and we are here for you.
Smile ; )